# SDR FDEA201205171826

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 51,102 hours, 31,263 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 3510092
- Condition: Damaged
- Location: Portable Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND PORTABLE O2 MASK  HAD A HOLE IN THE HOSE.   INSTALLED NEW OXYGEN MASK IAW MM 35-30-000-0.  OK FOR SERVICE.
